skip to main content
Refinado por: Nome da Publicação: Comptes Rendus Mathematique remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
A generalization of the quantum Bohm identity: Hyperbolic CFL condition for Euler–Korteweg equations
Material Type:
Artigo
Adicionar ao Meu Espaço

A generalization of the quantum Bohm identity: Hyperbolic CFL condition for Euler–Korteweg equations

Bresch, Didier ; Couderc, Frédéric ; Noble, Pascal ; Vila, Jean-Paul

Comptes rendus. Mathématique, 2016-01, Vol.354 (1), p.39-43

Elsevier Masson SAS

Texto completo disponível

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Refinar Meus Resultados

Base de Dados/Biblioteca 

  1. IngentaConnect Journals  (1)
  2. ScienceDirect Journals  (1)
  3. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.